# SDR SWAA2022030929499

- Difficulty date: May 23, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 41,286 hours, 24,561 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN ACB BULKHEAD SUPPORT ANGLE BRACKET STA 847+18 LBL 10 WL 165 (MARKED) / REMOVED SUPPORT ANGLE BRACKET AT STA 847+18 LBL 10 WL 165 LOCATED DRILLED NEW SUPPORT ANGLE BRACKET IAW SRM 51-40-02; SRM 51-40-05 OK TO INSTALL 7191U 29MAY19 1035C 29MAY19 INSP 316 29MAY19 INSTALLED SUPPORT ANGLE BRACKET AT BS 847+18 LBL 10 IAW SRM 51-40-02; DWG 149A8104 7191U 29MAY19
